# SDR VJ9800646

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Part number: 991556173
- Condition: Corroded
- Location: Bs 966
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, THE ANGLE ON THE PRESSURE BULKHEAD WAS FOUND CORRODED AT L30 FS966.  GAINED ACCESS TO AREA, REMOVED AND REPLACED ANGLE.  REINSTALLED ALL PARTS REMOVED FOR ACCESS IAW DC9 SRM 51-10-4, 51-30-2, 51-30-1, 51-10-3, AND SB53-147 PG 44.
